# SDR UHLA201604110171

- Difficulty date: April 11, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 17,311 hours, 12,648 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR WILL NOT DISARM.  ADJUSTED GIRT BAR FITTINGS, FLOOR MOUNTS IAW AMM 53-23-25.  CHECKS GOOD IAW MM 52-42-00.
